# SDR SWIA202163340

- Difficulty date: September 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON WING CABLE CIRCUIT, PULLEY HARDWARE CORRODED AT WS 148.019.   (C CHECK RO 12/28/2021)   REPLACED PULLEY HARDWARE AT WS 148.019 ON THE RH AILERON WING CABLE CIRCUIT IAW CRJ 200 AMM 27-00-00-960-804
